# SDR 00FDEA00549

- Difficulty date: August 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Overheated
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON T/O MSL ENGINE OVERHEATED (MASTER CAUTION & EGT ALERT) REACH 966C.  REMAIN HIGH, ENG SHUTDOWN.
